Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Body Burning
Jun 21, 2013

i was diagnosed HIV+ in 2013. CD4 was 147, virus load not know .The doctor put me on Avolam 150 mg, Zidovudine 300mg, Tevir 300 mg, one month ago.my body is burning then i have not well feel. please take a medicine suggest.

Response from Dr. Henry

I am unfamiliar with Tevir (? tenofovir). If Tevir is tenofovir then I would some concern about your regimen (if nevirapine or efavirenz then regimen may be more effective but side effects from that drug can complicate the situation. The AZT in your regimen often can cause various annoying side effects that would need to be sorted out with a full clinical evaluation to distinguish from a HIV related complication, a non-HIV problem, Immune reconstitution issues or other conditions. You need to be seen by your HIV doctor to discuss your symptoms and if one of the HIV drug may be contributing to your symptoms what other options are available to you. KH



Previous
Re: Selzentry with thorazine (May 23, 2013)
Next
Re: Selzentry with Thorazine (June 21,2013)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement